# SDR RU3A99007

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457370
- Condition: Dirty
- Location: Rt Wing
- Component: 3007675
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL OBSERVED STREAMING DOWN THE RIGHT-HAND WING DURING FLIGHT.  FUEL WAS LEAKING AT THE RIGHT-HAND OUTBOARD FUEL CAP. AIRCRAFT MADE UNSCHEDULED LANDING.  THE LOCKING DEVICE ON THE CAP WAS INSPECTED AND FOUND TO BE FUNCTIONING PROPERLY.  FOREIGN MATTER WAS FOUND UNDER THE FUEL CAP SEAL.  FOREIGN MATTER REMOVED, CAP RE-INSTALLED AND NO OTHER DISCREPANCIES NOTED.  (X)
